# SDR DALA2024031903438

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 60,559 hours, 27,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 DOOR 2 OVERHEAD EXIT SIGN FELL ON PAX IN CRUISE. CORRECTIVE ACTION: OVERHEAD EXIT SIGN RE-INSTALLED IAW B757 AMM 25-00 A/C OK FOR SVC (5317802)
